American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Edward Bierstone and Pierre D. Milman. Geometric and differential properties of subanalytic sets. Bull. Amer. Math. Soc. 25 (1991) 385-393. MR 1102751.
Abstract, references, and article information   
View Article: PDF

[2] Edward Bierstone and Pierre D. Milman. The Newton diagram of an analytic morphism, and applications to differentiable functions. Bull. Amer. Math. Soc. 9 (1983) 315-318. MR 714993.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1